# SDR SCNA20251016408

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N831SY
- Make and model: Boeing 737-83N
- Aircraft serial: 28249
- Aircraft time: 69,270 hours, 31,066 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUL ODOR NOTED DURING DESCENT AND AFTER LANDING. ODOR IS STRONGEST AFTER LANDING IN THE AFT GALLEY.  REMOVED AND REPLACED RECIRCULATION AIR FILTERS REF AMM 21-25-01 OPS CHECK GOOD
